# SDR SIMA201109601

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 24,253 hours, 21,454 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2820 THE CREW REPORTED THAT DURING THE LANDING ROLL OUT AT APPROXIMATELY 120 KNOTS THE FIRST OFFICER’S FORWARD COCKPIT WINDSHIELD SHATTERED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE FIRST OFFICER’S FORWARD COCKPIT WINDSHIELD IAW EMB-135 AMM 56-10-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
